This question was answered on Thu 13, Jan 2011 10:01am by Dr Anitha Paderla

have been taking lexam 10 antidepressant-escitalopram 10mg tablets- for nearly 1 week ie started on half tablet on tues 27th July til fri 30th july and have had a full tablet sat and sun. Makes me feel heavy in the head and eyes and weird,Can I just stop

    
Asked by spud (Female; 49; sleeping problem that affects my life and work ) on Sun 01, Aug 2010 05:11am

have been taking lexam 10 antidepressant-escitalopram 10mg tablets- for nearly 1 week ie started on half tablet on tues 27th July til fri 30th july and have had a full tablet sat and sun. Makes me feel heavy in the head and eyes and weird,Can I just stop taking it? Also my naturopath uses 5-htp .Is this any good and could I use that instead.Is it successful for treating depression.? or whaever it is called that I have.. I have a sleeping prob which is early awakening, and if it continues I just feek like crap.when I wake too early ,say 4 am, and cant go back to sleep I get extremely agitated,my head feels like its got a vice on it, heart palpitations and feel like crap all day from lack of quality sleep.If this goes on, I feel dysfunctional ,like Im having a breakdown.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Anitha Paderla  on Thu 13, Jan 2011 10:01am:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Tue 15, Feb 2011 09:42pm:
Please follow us on Facebook by clicking the like button below

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats